HMJ online

Volume 35, Number 1 (March, 2005)

Yuji Liu and Weigao Ge
Solvability of multi-point boundary value problems for 2n-th order ordinary differential equations at resonance (II)

pp.1-29. Full text: PDF (191KB)

Salem Ben Saïd
Bessel-type functions of matrix variables

pp.31-45. Full text: PDF (133KB)

Osamu Kakimizu
Classification of the incompressible spanning surfaces for prime knots of 10 or less crossings

pp.47-92. Full text: PDF (584KB)

Shin-ichi Demoto
Stable maps between 2-spheres with a connected fold curve

pp.93-113. Full text: PDF (205KB)

Zbigniew Walczak
On the rate of convergence for some linear operators

pp.115-124. Full text: PDF (99KB)

Ippei Ichigi and Katsumi Shimomura
Homotopy groups of generalized E(2)-local Moore spectra at the prime three

pp.125-142. Full text: PDF (173KB)

Kohhei Yamaguchi
Homotopy types of m-twisted CP4's

pp.143-157. Full text: PDF (146KB)

Yutaka Hemmi
Retractions of H-spaces

pp.159-165. Full text: PDF (86KB)

Satoru Fukasawa
Developable varieties in positive characteristic

pp.167-182. Full text: PDF (148KB)

Department Mathematics, Hiroshima Univ.

Department Mathematics, Hiroshima Univ.(in Japanese)